# SDR MASA200602507

- Difficulty date: October 30, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 8,466 hours, 6,100 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2746 FAT.  CAPTAIN REPORTED O/B SPOILERON AND O/B FLIGHT SPOILER CAUTION MESSAGE IN FLIGHT.  MX RESET SYSTEM, PERFORMED SPOST, OPS CHECKED GOOD WITH NO FURTHER FAULTS FOUND.
